# SDR 95ZZZM97

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: M833830111
- Condition: Loose
- Location: E/E Bay
- Component: Cutlerham
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACTIVATING LEFT RECIRCULATION FAN SWITCH TO ON, CIRCUIT BREAKER WOULD POP.  INSPECTED AND FOUND ON RCCB LOOSE AND ELECTRICAL CONNECTOR HAD SLIGHT HEAT DISTRESS.  RCCB AND CONNECTOR WAS REMOVED AND REPLACED, SYSTEM OPERATES NORMALLY.  (M)
